# SDR UHLA201506100435

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 14,186 hours, 10,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN HANGING FROM BOTTOM OF MAIN CABIN DOOR.  R & R FWD L1 DOOR BUSTLE PIN IAW AMM 25-65-01. OPS CHECK GOOD.
